# SDR DALA1227740926

- Difficulty date: April 6, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797-937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 56 BTW STA 797-937 FLOOR CABIN AREA, FOUND OUT OF LIMITS.  SEE CARD NR222863 FOR CABIN SEAT TRACK REPLACEMENT FROM RBL 55 STA 797-1033.
